By the same authors

From the same journal

Best order of approximation of points of smooth curves in a three-dimensional Euclidean space

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalDokl. Nats. Akad. Nauk Belarusi
DatePublished - 1999
Issue number4
Volume43
Pages (from-to)9-13
Original languageRussian

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations